ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Задача Гильберта в смысле Lp-сходимости

Айрапетян, Г. М. (1994) Задача Гильберта в смысле Lp-сходимости. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 29 (3). pp. 54-61. ISSN 00002-3043

[img]
Preview
PDF
Download (923Kb) | Preview
    Item Type: Article
    Additional Information: Hilbert problem from the Lp-convergence viewpoint.
    Uncontrolled Keywords: Hairapetian H. M.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 31 Oct 2012 11:45
    Last Modified: 13 Feb 2013 10:57
    URI: http://mathematics.asj-oa.am/id/eprint/776

    Actions (login required)

    View Item